MathSciNet Relay Station
MathSciNet bibliographic data
MR2116278 (2005i:37013) 37B10 (37A25 37B40 37D25)
Buzzi, Jérôme Subshifts of quasi-finite type. Invent. Math. 159 (2005), no. 2, 369–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement